# SDR USAABB02127

- Difficulty date: July 30, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N615AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8731002511REV15
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL - FOUND R4 DOOR EXIT IDENTIFIER INOPERATIVE.  MAINTENANCE REPLACED THE IDENTIFIER ASSEMBLY.  (M)
